Intended for healthcare professionals

Research Article

Digoxin toxicity due to interaction of digoxin with erythromycin.

British Medical Journal 1989; 298 doi: https://doi.org/10.1136/bmj.298.6673.572 (Published 04 March 1989) Cite this as: British Medical Journal 1989;298:572

Article usage

Article metrics provide readers and authors with an indication of how often a specific article has been accessed month by month. It counts three formats - abstract/extract, full text and pdf. The page is updated each day.

Usage statistics: January 2018 to February 2024

Rendering graph...
AbstractFullPdf
Jan 2018007
Feb 2018004
Mar 2018001
Apr 20180010
May 2018005
Jun 2018002
Aug 2018001
Sep 2018003
Oct 2018001
Nov 2018002
Dec 2018003
Feb 2019008
Mar 2019004
Apr 20190011
May 2019004
Jun 2019003
Jul 2019003
Aug 2019005
Oct 2019002
Nov 2019001
Dec 2019002
Jan 2020002
Feb 2020001
Mar 2020002
May 2020002
Jun 2020004
Jul 2020003
Sep 2020003
Oct 2020002
Nov 20200010
Jan 2021003
Feb 2021003
Mar 2021001
Apr 2021005
May 2021001
Jun 2021002
Aug 2021003
Sep 2021003
Oct 20210013
Nov 2021008
Dec 2021007
Jan 2022002
Feb 2022006
Mar 2022001
Apr 2022001
May 2022008
Jun 2022002
Jul 2022001
Aug 2022002
Sep 2022006
Oct 2022008
Nov 2022003
Jan 2023005
Feb 2023001
Mar 2023002
Apr 2023003
May 2023003
Jun 2023007
Jul 2023004
Aug 2023001
Sep 2023003
Oct 2023003
Dec 2023002
Jan 2024005
Feb 2024007
Total00246